Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Alright, I know that MANY of you on this board have used Accutane. I'd like to know just how many of you are happy with your results, or the results you're having so far in your treatment. Also, have any of you experienced any depression as a result of the drug? Ive used EVERY medication for my skin. My skin isn't 'that bad', but it's bad enough to warrant some other meds. ive been on

100mg Minocycline 2x a day (worked well but had to stop cuz of damn hyperpigmentation)

100mg Doxycycline 2x a day (still getting hyperpigmenation and more zits)

Tetracycline

Erythromycine

Topicals:

Tazorac

Erythromycine

Brevoxl

BP

Retin-A

ETC ETC ETC

You name it and Ive done it, tried it, been there..done that, no worky!

So, please let me know your comments/thoughts about the tane...cuz Im asking for it on my next trip to the Derm.....

Dani :))

Share this post


Link to post
Share on other sites

There are 545435 threads on this, and every person will tell you different. Some say it saved their lives, others say they wish they'd never touched the stuff. So I dunno. It seems like nothing else works for you, so I'd say go for it, which you obviously are I guess. :D

I'm in the same boat. Tretra/Mino/Doxy cycline have done NOTHING for me. Who knows, maybe even made it worse. So I should be starting Accutane in a few days.

Good luck to us. :)

Share this post


Link to post
Share on other sites

Accutane has been a god send for myself. I'm 4.5 months into my 6 month treatment and I have only had about 5 zits in the last month or longer. All 5 of em were the smallest things in the world and only lasted about a day MAYBE 2 days. I can actually look people in the eyes now, i'm sooooooooooo much more confident in myself. So for me, accutane is the best thing ever since i've tried about a hundred things within a few years and now accutane has kicked acne in the ass and i'm 100% clear. The only thing I have left are some red marks that have already faded SOOOOO much in the last month. Red marks don't last anyways, so I don't care about them. Who knows, it might take a year or so for them to totally fade but at least i don't have zits! The only drawbacks i've had with accutane are peeling palms, horribly dry lips, and my body temperature is fuxed up......I get hot and flushed really easily. All these side effects should diminish when i'm done with treatment but even if for some reason they didn't, accutane would still be worth it. My doctor actually told me that I only NEED 5 months on it, but he said I could go 6 months if I wanted to make sure it will never come back in my lifetime....so I went ahead and got some more. I'm actually anxious to get off of it now since i'm 100% clear, so I just want the side effects to possibly go away, which in rare cases they stay. Anyways, ACCUTANE IS THE SHIT, I LOVE THE STUFF!!! peace

-Shawn-

Share this post


Link to post
Share on other sites

Hey Shawn!

Thanks for the post. May I ask what your dosage was? And how about your initital breakout? How far into your treatment did that happen and when did it finally stop?

Peace

Dani

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×